# SDR DALA14014295810

- Difficulty date: March 2, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 39,632 hours, 13,166 cycles
- Engine: Pwa PW2040
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

EXECUTED AN AIR RETURN AFTER A LT ENGINE STALL AND DECREASING PARAMETERS.  MAINTENANCE FOUND METAL IN TAIL PIPE DURNING INSPECTION. ENGINE CHANGED.
